# SDR SWAA2013102821602

- Difficulty date: October 25, 2013
- Submitted: October 29, 2013
- Operation: Air carrier
- Aircraft: N649SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27719
- Aircraft time: 52,916 hours, 42,168 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Support
- Part number: 6561374
- Condition: Loose
- Location: Flap Track
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING NR 2 FLAP TRACK A FRAME FWD ATTACH POINT LOOSE.  R &R SUPPORT ARM ASSEMBLY IAW MM.
